# SDR HEEA966865

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mt
- Part number: 222331617101
- Condition: Bearing Worn
- Location: M/R Xmsn
- Part time: 1,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL ISOLATION MOUNT HAS WORN BEARING BEYOND LIMITS.
